Vol 27 No 1 (2022)

Published: 2022-02-07

Articles

Page 1–18

A spectral approach for time-fractional diffusion and subdiffusion equations in a large interval

Haniye Dehestani, Yadollah Ordokhani, Mohsen Razzaghi
Abstract 302 | PDF Downloads 297 | DOI https://doi.org/10.3846/mma.2022.13579

Page 19–40

Discrete universality of absolutely convergent Dirichlet series

Mindaugas Jasas, Antanas Laurinčikas, Mindaugas Stoncelis, Darius Šiaučiūnas
Abstract 158 | PDF Downloads 177 | DOI https://doi.org/10.3846/mma.2022.15069

Page 78–87

Joint discrete approximation of analytic functions by Hurwitz zeta-functions

Aidas Balčiūnas, Virginija Garbaliauskienė, Violeta Lukšienė, Renata Macaitienė, Audronė Rimkevičienė
Abstract 146 | PDF Downloads 168 | DOI https://doi.org/10.3846/mma.2022.15068

Page 88–100

Functional modelling of telecommunications data

Algimantas Birbilas, Alfredas Račkauskas
Abstract 321 | PDF Downloads 189 | DOI https://doi.org/10.3846/mma.2022.14043

Page 117–133

Fully-discrete finite element approximation for a family of degenerate parabolic problems

Ramiro Acevedo, Christian Gómez, Bibiana López-Rodríguez
Abstract 164 | PDF Downloads 173 | DOI https://doi.org/10.3846/mma.2022.12846

Page 134–160